Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from frequent bowel movements. On Radiflox-OZ, Onam, Losar, Gluconorm, Thyroup, Rosumac, Descal medication. Treatment?

What should i do? My mom is suffering from frequent motion from last one month. She is also a sufferer of diabetes , blood pressure , cholesterol , thyroid . Our doctor has prescribed following tablets: 1. Tablet Radiflox-OZ 2. Capsule Lab-OD 3. Tablet Onam (8mg) 4. Losar A 5. Tablet Gluconorm SR (1gm) 6. Tablet Thyroup (50mcg) 7. Tablet Rosumac (10mg) 8. Tablet Losar (50mg) 9. Tablet Descal-MZ (500mg) So can you can please suggest me the right medicine to take so that my mom gets relief from frequent motion.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
either due to medicines there is decreased immunity and one get this
or food allergies undiagnosed can cause various system involvement long before the stomach symptomps appear
it can syart at any time by any food by any medicine at any age and time
you cosult doctor to change salts if some ar giving trub
dont forget to get blood serum tests for common food we take
specific antibodies for milk wheat potato chana rice nuts egg and other food we take daily
and f positiv go for elimination of food componens
if all problems have deceloped due to misdiagnosed allergies your other symptomps will alo be improved by food elimination diet
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor